rosethorn’s AchillesBlog

Just another AchillesBlog.com weblog

Why?

As I’m monitoring the progress of my post-op leg, my right leg continues to worsen. I have pain and cramping reminiscent of sensations I experienced prior to my first rupture. This whole thing makes me sick sometimes. It’s like two steps forward, one step back all the time. Please keep me in your thoughts as you work through your rehabilitation and know that you are strong. Going through this three times has taken its toll on the rest of my body. I am strong too, even when I feel weak.

7 Responses to “Why?”

  1. doryt Says:

    Oh my gosh. Rosethorn I am having an awful time too with this skin graft. I am at least 2 months behind and hope to be off crutches soon. I am hate to say worried that my right will go once I am back on the the mend. 3 !times I know you must be going nuts :(

  2. housemusic Says:

    Rosethorn,
    I cringed reading your post!
    Even one rupture is hell, cannot fathom what it’s like to do three.
    Did you tell your doctor about the symptoms in your other tendon?
    I have a similar situation. I’m five months post surgery on my ruptured left Achilles and finally seem to be on the mend. However, the right Achilles is giving me trouble as if it was threatening to rupture. Please email me if you want to exchange thoughts.
    My email address is claudia.benvenuto@gmail.com.

  3. Janus Says:

    All my best wishes for you.

  4. rosethorn Says:

    Thank you all. I called my doctors’ office today but both my surgeon and his assistant were in surgery. I’m hoping to get some answers tomorrow– they tried to patch me through to a nurse and I had to be a bit curt. In the meanwhile, I’m just trying to rest and put weight consciously on the other leg, which is super hard right now with no wedges.

    Dory- I will keep you in my thoughts. I’m still hoping to avoid a skin graft at this point with a few stitches still threatening to burst open. I just want to start rehabilitating my 3xATR leg as soon as possible. I know you want the same.

    Claudia- Thank you for reaching out. I understand your fears. This pain is the worst deja vu I’ve ever experienced. This actually happened after my second ATR and I began physical therapy for both legs (with diagnosed Achilles tendinitis in my non-ruptured leg). I was having relief of symptoms, especially as my ATR leg healed and strengthened. Then, as I ruptured again, the problem has compounded once more, but in a different section of my leg, which I’ve identified to be the soleus muscle as well as the lateral head of the gastrocnemius. I’ve been wearing orthotic inserts for the last month which may or may not have exacerbated this issue. There’s just too many variables to know.

  5. ali Says:

    Rosethorn, Best wishes to you and sending you good vibes for your continued healing.

  6. nivergvup Says:

    Hey Rosethorn! I have been reading your blog and just want you to know how I am thinking of you and hoping for the best. At some points in my recovery the achilles in my good leg hurt so bad that I thought for sure it was goping to rupture. Not sure what caused it, but I think it is from being overworked from having to compensate so much! Definitely talk to your Dr., but as hard as it is to hear because all we want to do is get back moving, try and rest and relax! Good luck and keep posting! We all want to hear how you are doing! Take care!

  7. housemusic Says:

    rosethorn,
    I am hopeful your operated tendon continues to heal, and your intact tendon can handle the stress of three ruptures.
    If you are still wearing a boot, it is important to find a shoe for your right foot that has a bit of a platform so your hips remain even.
    Are you doing therapy for your right tendon?
    I was diagnosed with tendinosis (which is chronic tendonitis) on the right tendon, as I had problems for almost a year before I ruptured my left tendon. I started therapy about a month ago and it seems to help. In addition, the doctor put me on two supplements that are supposed to relieve pain naturally. They are Trepadone and Theramine, manufactured by Physician Therapeutics (presciption required).
    Good luck, and please keep us posted.

Leave a Reply

*
To prove you're a person (not a spam script), type the security word shown in the picture.
Anti-Spam Image

Powered by WP Hashcash